# SDR ASAA2022120141276

- Difficulty date: December 1, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750129
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK RBL 14 HAS SPOTS OF CORROSION STA 787 TO 867. GROUNDED - YES. CUT OUT DAMAGE SECTION AND REPAIRED TRACK IAW B737-900 SRM 53-00-53-2R-3W=1 O=.071 R=.052 L=10 D=.018.
